# SDR SWAA2023030399716

- Difficulty date: February 6, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BETWEEN BS 747 TO BS 787 AFT CARGO COMPARTMENT (3 EA) 2023-99290<[01] TOOL USED: DIGITAL CALIPER P/N: 500-193-30; S/N: 0000293; DUE DATE: 12-OCT-23.;[02] REPAIRED CARGO TRACK LOCATED BETWEEN BS 727E AND BS 887 IAW B737-700 SRM 51-40-02 AND SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK CARD COMPLETED  REPAIRED CARGO TRACK LOCATED BETWEEN BS 727E AND BS 887 IAW B737-700 SRM 51-40-02 AND SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFFS BELOW. RII
